The Normal Approximation for Semiparametric Averaged Derivatives
Peter Robinson
Econometrica, 1995, vol. 63, issue 3, 667-80
Abstract:
With the same normalization as that for standard parametric statistics, and centered at a parameter of interest, many semiparametric estimates based on n observations have been shown to be root-n-consistent and asymptotically normal. In the context of semiparametric averaged derivative estimates, the author goes further by showing that the rate of convergence of the finite-sample distribution to the normal limit distribution can equal that of standard parametric statistics. Copyright 1995 by The Econometric Society.
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (19)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819950 ... O%3B2-0&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:63:y:1995:i:3:p:667-80
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().